# SDR EE4Y2024020519381

- Difficulty date: February 5, 2024
- Submitted: February 5, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N328NV
- Make and model: Airbus A319-111
- Aircraft serial: 2821
- Aircraft time: 49,269 hours, 35,457 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF ALLEGIANT WORK CARD NO: 53-240-001 WHICH IS RELATED TO SB A320-53-1258 AND AD2020-02-20, 2 FASTENERS HOLES WERE FOUND CRACKED, AS REQUESTED IN THE FLOW CHART OF THE ISB 53-1258, WE PERFORMED THE REPAIR INSTRUCTIONS AS PER R.I R53370494 ISSUE C .AIRBUS WAS CPNTCTED FOR FURHTER INSTRUCTIONS.AIRBUS CONFIRM THAT SB A320 53-1251 MUST BE EMBODIMENT . DUE DEVIATION DURING SB EMBODIMENT NEW REQUEST WAS SENT TO AIRBUS ASKING FOR REPAIR INSTRUCTIONS AND FINAL APPROVAL.AIRBUS PROVIDED REPAIR INSTRUCTIONS UNDER DOSSIER 81337747. THIS REPAIR WAS PERFORMED FOLLOW THE REPAIR INSTRUCTIONS HEREIN COOPESA EO COO-EO-2024-19237-R00. THE REPAIR IS COVER BY COOPESA JOB A1P011 ITEM 2-19.
